Skip to Content

Can wellbutrin aggravate migraine condition?

Responses (2)

Psyched 31 May 2010

DOWTONg,
I'm not telling you that Wellbutrin WILL do these things, BUT they are known possibole side effects, any of which could aggrevate a migraine: Dizziness, headache, blurred vision, auditory disturbances, and agitation. Hope this helps.

DOWTONg 1 Jun 2010

I very much appreciate your response Psyched. I also take Lexapro which , in it's profile might also make it a contender. It is a conundrum as I started both within the last two months and appeared to be coming out of the depressive state when this unrelenting head pain settled in over the past week. Back to the doctor. DOWTONg

Rajive Goel 1 Jun 2010

It could cause headaches in about 25-26% people taking this med, for migraine aggravation it is recommended to talk to your doc./pharmacist who prescribed the med, hope this helps.

DOWTONg 1 Jun 2010

Yes it does help Rajive as I did not know that there was such a high percentage of people reporting headache on this medication. As mentioned above, I also take Lexapro and was ready, due to it's profile, to pick it as the culprit. One, the other, or both. Many thanks, DOWTONg

Psyched 1 Jun 2010

DOWTONg,
Unfortunately, that's a real draw back to a lot of medication, especially psych meds. What medication and dosage works for one person won't necessarily help another. It takes a LOT of trial and error to find the correct medications and dosages that click and bring help/relief to patients. Don't give up on feeling "normal", just be willing to work with your doctor and provide honest and open communication so that you BOTH can work together at "fixing" what's wrong so that you feel better. Good luck and God bless! Hope this helps.

Rajive Goel 2 Jun 2010

Just get well soon! God bless

DOWTONg 4 Jun 2010

To Rajive and Psyched: First, just to let you both know that I a ppreciate your response and sentiments. I stopped the Wellbutrin 4 days ago and am just taking Lexapro. I thought that I had lost the headpain but no, it has returned. So, I will continue with a lower dose of Lexapro and see how this plays itself out. Again, many thanks, Gordon

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions